# SDR FDEA200911234121

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ70321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DURING MOD, REMOVED PART FOUND 6 EA MODERATELY CORRODED CHANNELS UNDER SHOE BRAKES.  REPAIRED AREA IAW SRM 53-70-00 FIG 7, SHT 5, VOL I.
